# SDR SWAA2025081591789

- Difficulty date: July 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BS 294.5 RBL 60 WL 208 COMMON TO I/B CHORD UPPER SIDE OF CREASE BEAM WEB.<[01] REMOVED AND REPLACED ANGLE AT BS 294.5 RBL 60; WL 208 COMMON TO I/B CHORD UPPER SIDE OF CREASE BEAM WEB IAW SRM 51-40-02-0G-0 AND DWG 141A8310 ; REV:D;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
